# SDR AALA201802089052

- Difficulty date: February 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 14,595 hours, 1,646 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Flashlight Comp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT COMPARTMENT DOOR LATCH FOUND BROKEN.  MAINTENANCE REPLACED THE FLASHLIGHT COMPARTMENT DOOR LATCH IAW ESO 20556 AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
